Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have mucus in stools. Taking Rowosa, insulin for diabetes and ulcerative colitis. Azoran safe?

Dear Doctor, My wife is a juvinyl diabetic taking two times insulin and for the past seven years she has been suffering from ulcertative colitic. she is been taking rowosa pillets along with other medicines in addition with insulin. Now, because of civiarity, dr advised her to take wysolin 20 mg for 15 days, but still, she is getting mucus in the motions and recently, dr advised her to take azoran-50 mg for 20 days. beeing this is a situation, can i ask her to take this immuno suppression drug, if so what is benifit and how long she has to continue and what will be the side effect and how to cure and precationary measures. Thanks in advance.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
The patiens of Ulcerative colitis do get repeated attaks of symptoms off and on There is no harm in taking Wysolone till your attacks is comntrolled.You may continue to take rest of the medicine as usual.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor